# SDR HNAA2017051800170

- Difficulty date: May 16, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 53,270 hours, 64,028 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE REPORTED FROM ABOVE BIN 3AC.  CABIN OVERHEAD LIGHTING DEACTIVATED. SP 33.1 HAS BEEN COMPLIED WITH. EMERGENCY DECLARED. COMPLIED WITH SP 33.1, CIRCUIT BREAKERS PULLED AND COLLARED.
